

Kids Cancer Alliance 2022

Cell therapies in paediatric oncology

Four sessions - October 2022

Thursday 13th Oct (8.30 -11.00 am) & Friday 14th Oct (4 -6pm) Wednesday 19th Oct (8 -10.30 am) & Thursday 20th (8 -10.30am)

Virtual Event

KCA warmly invites you to an online symposium, spread over four sessions, with expert speakers from around the world, discussing the implementation and exciting progress of cell therapies in paediatric oncology

Please register using Eventbrite link: KCA Cell Therapies Symposium registration 2022

Session 1	Thursday 13 th October 8:30-11.00 am Chair: Prof Luciano Dalla Pozza; Co-Chair: Dr Adam Nelson
8.30 - 8.35 am	Opening and Acknowledgement of Country, welcome address (Prof David Ziegler)
8.35 - 8.40 am	Introduction to session by Chair
8.40 - 9.25 am	Prof Dario Campana (40 min talk + 5 min Q&A) Title: Changing the treatment of lymphoid malignancies with CAR-T cells
9.25 - 9:30 am	Break
9:30 - 10:00 am	Selected ECR abstracts Dr. Cara Toscan Title: Preclinical testing of the novel AKR1C3-activated prodrug, achm-025, in paediatric acute lymphoblastic leukaemia Dr. Holly Holliday Title: Examining the molecular mechanism of CBL0137 in Diffuse Midline Glioma (DMG) Dr. Ashley Harman Title: Telomerase recruitment in cancer cells is regulated by Nuclear F-actin and the DNA damage response
10:05 -10:50 am	Prof Catherine Bollard (40 min talk + 5 min Q&A) Title: Virus-specific T cell Therapies Post Transplant
10:50 -11.00 am	Conclusion of session
Session 2	Friday 14 th October 4:00-6:00 pm Chair: Prof Toby Trahair; Co-Chair: A/Prof Orazio Vittorio
4:00 -4:05 pm	Introduction to session by Chair

4:05 -4:50 pm	Prof John Anderson (40 min + 5 min Q&A) Title: To be confirmed
4:50 -5:30 pm	Dr Tessa Gargett (40 min + 5 min Q&A) Title: Development of CAR-T therapy for paediatric brain cancer
5:30 -5:35 pm	Break
5:35 -6:00 pm	Rapid fire session 1
Session 3	Wednesday 19 th October 8.00-10:30 am Chair: A/Prof Geoff McCowage; co-Chair: Dr Dinisha Govender
8:00 -8:05 am	Introduction to session by Chair
8:05 -8:35 am	Dr Fernando Guimeraes Title: To be confirmed
8:35 -9:05 am	A/Prof Nick Vitanza Title: To be confirmed
9:05 -9:10 am	Break
9:10 -9:40 am	Dr Gaurav Sutrave Title: Cellular immunotherapy for invasive fungal infections
9:40 -10:30 am	Selected Student/RA abstracts
	Jourdin Rouaen Title: Copper chelation agents repurposed as immune checkpoint inhibitors
	Melanie Mach Title: CRISPR Based Knockout of HLA Class I and II to Prevent Allorejection of Off the Shelf Chimeric Antigen Receptor T-cells
	Elisha Hayden Title: PLK1 signalling – the critical link between the cell cycle and the epigenome in diffuse intrinsic pontine gliomas?
	Hannah Loh Title: Filamentous actin modulates promyelocytic leukemia nuclear bodies and the AKT oncogene during the replication stress response
	Filip Michniewicz Title: Targeting epigenetic regulators and S-adenosylmethionine (SAM) metabolism using copper chelators in Diffuse Intrinsic Pontine Glioma (DIPG)
Session 4	Thursday 20 th October 8:00-10:30 am Chair: A/Prof Emily Blyth; co-Chair: Dr Kavitha Gowrishankar
8:00 -8:05am	Introduction to session by Chair
8:05 -9:00am	Keynote: Prof Stephen Gottschalk Title: Engineering Lymphocytes for the Immunotherapy of Pediatric Cancer
9:00 -9:20am	Rapid fire session 2
9:20 -9:25am	Break
9:30 -10:15am	Panel discussion: Experts discuss – "Commercialisation of cell therapies in Australia"

	Panelists: Prof Michael Brown, A/Prof Misty Jenkins; Dr Idalia Dawidowska; Prof Patrick Schlegel
10:15 -10:30am	Prize giving and concluding remarks

Please click the zoom link to attend the symposium: <u>Launch Meeting - Zoom</u>

For more details please email: admin@kca.org.au